# SDR VNAA202209029916

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 25,936 hours, 19,641 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: SH670313686
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSIÓN ON STGR 24RH BTW FS 453-FS478. (FWD BAGGAGE COMPARTMENT).
STGR 24RH BTW FS 453-FS478. (FWD BAGGAGE COMPARTMENT) WAS REPAIRED PER CRJ 700 SRM 53-00-03-201-001-A01
